Ask an expert
Question

15 Nov 2006

Discharge Worry
I have been having a thinker discharge than normal. It isnt daily but does last for a few days each month for a bout 3-4 months now. Its chunky and whitish light yellow, dont have itching or pain in that area. When Im "active"I have noticed alot of it coming out of me.Should I try Canesten - is this safe?
Answer 375 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It would be best to see your gynaecologist about the discharge rather than treating it when you don't know what's wrong. Canesten only treats thrush.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9250 votes
No
66% - 17781 votes
Vote